# SDR AALA20110616DWH01

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 49,140 hours, 7,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL DENT FORWARD OF FORWARD CARGO CUTOUT.  ACCOMPLISHED PERMANENT REPAIR IAW SRM53-00-01-2R REPAIR 2 AND EA B767-53-017512.
